Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 37:4 (2009) 537-549  

Oscillation for a Nonlinear Difference Equation

Dinh Cong Huong

Abstract.  In this paper, some oscillatory results for nonlinear difference equations

xn+1 = λn xn + ∑1r αi(n)F(xn-mi), n = 0, 1,...

where mi, i =1,...,r are fixed positive integers, {λn}n is a sequence of positive real numbers and the function F is defined on the set of the real numbers are obtained.

2000 Mathematics Subject Classification: 39A12.

Keywords: Nonlinear difference equation, oscillation, nonoscillation.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013